Institut de Mathématiques de Luminy

BIBLIOGRAPHIE - Michael A. TSFASMAN

Année
Publications
Files &
Ref.IML
2007 Tsfasman Michael, Vladuts Serge, Nogin Dmitry.
Algebraic geometric codes: basic notions.
Mathematical Surveys and Monographs, 139. American Mathematical Society, Providence, RI, 2007.
 
2006 Tsfasman Michael A.
Asymptotic behaviour of the Euler-Kronecker constant.
Algebraic geometry and number theory, 453--458, Progr. Math., 253, Birkhäuser Boston, Boston, MA, 2006.
 
2005 Ghorpade Sudhir R., Tsfasman Michael A.
Schubert varieties, linear codes and enumerative combinatorics.
Finite Fields Appl. 11, no. 4, 684--699, 2005.
 
  Ilyashenko Yu., Khanin K., Sholsman S., Tsfasman M.
Yakov G. Sinai.
Mosc. Math. J. 5, no. 3, 497--498, 2005.
 
  Arnold V., Demidov A., Ilyashenko Yu., Magaril-Ilyaev G., Mishchenko E., Osipenko K., Sossinsky A., Tsfasman M., Uspensky V., Vyalyi M., Yaschenko I., Zelikin M.
Vladimir M. Tikhomirov.
Mosc. Math. J. 5, no. 1, back matter, 2005.
 
  Anosov D., Arnold V., Glutsyuk A., Gorodetski A., Kaloshin V., Katok A., Khovanskii A., Lando S., Sossinsky A., Tsfasman M., Yakovenko S.
Yulij S. Ilyashenko.
Mosc. Math. J. 5, no. 1, front matter, 2005.
 
2004 Brin M., Hasselblat B., Ilyashenko Yu., Kushnirenko A., Pesin Ya., Sossinski A., Tsfasman M.
Anatole Katok.
Mosc. Math. J. 4, no. 4, 977--979, 2004.
 
  Feigin B., Ilyashenko Yu., Manin Yu., Shlosman S., Tsfasman M.
Serge G. Vladuts.
Mosc. Math. J. 4, no. 2, 531--532, 2004.
 
2003 Buchstaber V. M., Ilyashenko Yu. S., Krichever I. M., Sheinman O. K., Sossinsky A. B., Tsfasman Michael A.
Sergey Petrovich Novikov.
Mosc. Math. J. 3, no. 4, 1206--1208, 2003.
 
  Feigin B., Ilyashenko Yu., Lando S., Sossinsky A., Tsfasman Michael, Vassiliev V.
Alexander Belavin.
Mosc. Math. J. 3, no. 1, 255--256, 2003.
 
2002 Tsfasman Michael A., Vladuts Serge.
Infinite global fields and the generalized Brauer-Siegel theorem.
Moscow Mathematical Journal, vol. 2, pp.329-402, 2002
also in Fundamental mathematics today, 335--351, Nezavis. Mosk. Univ., Moscow, 2003
 
  Tsfasman Michael A.
Asymptotic properties of global fields.
Finite fields with applications to coding theory, cryptography and related areas (Oaxaca, 2001), 328--334, Springer, Berlin, 2002.
 
2001 Shlosman Senya, Tsfasman Michael A.
Random lattices and random sphere packings: typical properties.
Mosc. Math. J. 1, no. 1, 73--89, 2001.
 
  Ilyashenko Yu., Shehtman V., Tsfasman Michael.
Sergei N. Artemov. Dedicated to the memory of I. G. Petrovskii on the occasion of his 100th anniversary.
Mosc. Math. J. 1, no. 4, 643, 2001.
 
  Ilyashenko Yu., Malyshev V., Shlosman S., Sinai Ya., Tsfasman M.
Robert A. Minlos.
Mosc. Math. J. 1, no. 3, 305--306, 2001.
 
  Ashikhmin A., Litsyn S., Tsfasman M.A.
Asymptotically good quantum codes.
Physical Review A, vol. 63, 032311, pp.1-5, 2001.
 
 

Ostrik V.V., Tsfasman M.A.
Algebraic geometry and number theory : rational and elliptic curves.
Moscow Center for Continuous Mathematical Education, 48 pp., 2001.

 
1999 Tsfasman Michel A.
Lectures on global fields, lattices and codes.
Methods of discrete mathematics (Braunschweig, 1999), 145--183, Quad. Mat., 5, Aracne, Rome, 1999
 


1997

Lachaud Gilles and Tsfasman Michael A.
Formules explicites pour le nombre de points des variétés sur un corps fini [Explicit formulas for the number of points of varieties over a finite field],
J. Reine Angew. Math. 493, 1--60, 1997

 
 3 M   358 k
  Rozenbloom Michael Yu. and Tsfasman Michael A.
Codes for the m-metric (Russian),
Problemy Peredachi Informatsii 33 (1997), no. 1,55--63 translation in Problems Inform. Transmission 33, no. 1, 45--52, 1997
[TR97]
  Tsfasman Michael A. and Vladuts Serge
Asymptotic properties of zeta-functions. Algebraic geometry, 7,
J. Math. Sci. (New York) 84, no. 5, 1445--1467, 1997
[TV97]
1996 Tsfasman Michel A.
Algebraic curves and sphere packings,
Arithmetic, geometry and coding theory (Luminy, 1993), 225--251, de Gruyter, Berlin, 1996
 
  Tsfasman Michel A.
Algebraic geometry lattices and codes,
Algorithmic number theory (Talence, 1996), 385--389, Lecture Notes in Comput. Sci., 1122, Springer, Berlin, 1996
 
  Tsfasman Michel A.
Nombre de points des surfaces sur un corps fini [Number of points of surfaces over a finite field],
Arithmetic, geometry and coding theory (Luminy, 1993), 209--224, de Gruyter, Berlin, 1996
 
1995 Lachaud Gilles, Tsfasman Michael, Justesen Jorn and Wei Victor Keh-Wei
Special issue on algebraic geometry codes,
IEEE Trans. Inform. Theory 41, no. 6, part 1. Edited by G. Lachaud, M. A. Tsfasman, J. Justesen and V. Keh-Wei Wei. Institute of Electrical and Electronics Engineers, Inc. (IEEE), Chichester,. pp. 1545--1772, 1995
[LTJW95]
  Tsfasman Michael A. and Vladuts Serge
Geometric approach to higher weights. Special issue on algebraic geometry codes,
IEEE Trans. Inform. Theory 41, no. 6, part 1, 1564--1588, 1995
[TV95]
1992 Shparlinski Igor E., Tsfasman Michael A. and Vladuts Serge G.
Curves with many points and multiplication in finite fields,
Coding theory and algebraic geometry (Luminy, 1991), 145--169, Lecture Notes in Math., 1518, Springer, Berlin, 1992
 
  Stichtenoth Henning and Tsfasman Michael A.
Coding theory and algebraic geometry,
Proceedings of the Third International Workshop (AGCT-3) held in Luminy, June 17--21, 1991. Edited by H. Stichtenoth and M. A. Tsfasman. Lecture Notes in Mathematics, 1518. Springer-Verlag, Berlin. viii+223 pp. ISBN: 3-540-55651-6, 1992
 
  Stichtenoth Henning and Tsfasman Michael A.
Algebraic geometry and coding theory. An introduction,
Coding theory and algebraic geometry (Luminy, 1991), 1--3, Lecture Notes in Math., 1518, Springer, Berlin, 1992
 
  Katsman Gregory L., Tsfasman Michael A. and Vladuts Serge G.
Spectra of linear codes and error probability of decoding,
Coding theory and algebraic geometry (Luminy, 1991), 82--98, Lecture Notes in Math., 1518, Springer, Berlin, 1992
 
  Tsfasman Michel A.
Global fields, codes and sphere packings,
Journées Arithmétiques, 1989 (Luminy, 1989). Astérisque No. 198-200 (1991), 373--396, 1992
 
  Tsfasman Michel A.
Some remarks on the asymptotic number of points,
Coding theory and algebraic geometry (Luminy, 1991), 178--192, Lecture Notes in Math., 1518, Springer, Berlin, 1992
 
1991 Tsfasman Michael A. and Vladuts Serge
Algebraic-geometric codes (translated from the Russian by the authors),
Mathematics and its Applications (Soviet Series), 58. Kluwer Academic Publishers Group, Dordrecht. xxiv+667 pp. ISBN: 0-7923-0727-5, 1991
 
  Tsfasman Michel A.
Algebraic-geometric codes and asymptotic problems,
Applied algebra, algebraic algorithms, and error-correcting codes (Toulouse, 1989). Discrete Appl. Math. 33, no. 1-3, 241--256, 1991
 
1990 Rosenbloom Michael Yu. and Tsfasman Michael A.
Multiplicative lattices in global fields,
Invent. Math. 101, no. 3, 687--696, 1990
 
1989 Kunyavskii B. È., Skorobogatov Alexei N. and Tsfasman Michael A.
del Pezzo surfaces of degree four,
Mém. Soc. Math. France (N.S.) No. 37, 113 pp., 1989
 
  Katsman Gregory L., Tsfasman Michael A.
A remark on algebraic geometric codes,
Representation theory, group rings, and coding theory, 197--199, Contemp. Math., 93, Amer. Math. Soc., Providence, RI, 1989
 
1988 Coray D. F. and Tsfasman Michael A.
Arithmetic on singular Del Pezzo surfaces,
Proc. London Math. Soc. (3) 57, no. 1, 25--87, 1988
 
1987 Barg A. M., Katsman Gregory L. and Tsfasman Michael A.
Algebro-geometric codes on curves of small genera (Russian),
Problemy Peredachi Informatsii 23, no. 1, 42--46, 1987
 
  Katsman Gregory L., Tsfasman Michael A.
Spectra of algebro-geometric codes (Russian),
Problemy Peredachi Informatsii 23, no. 4, 19--34, 1987
 
  Litsyn Simeon N. and Tsfasman Michael A.
Constructive high-dimensional sphere packings,
Duke Math. J. 54, no. 1, 147--161, 1987
 
1986 Manin Yu. I. and Tsfasman Michael A.
Rational varieties: algebra, geometry, arithmetic (Russian),
Uspekhi Mat. Nauk 41, no. 2(248), 43--94, 1986
 
  Litsyn Simeon N. and Tsfasman Michael A.
A note on lower bounds,
IEEE Trans. Inform. Theory 32, no. 5, 705--706, 1986
 
1985 Litsyn Simeon N. and Tsfasman Michael A.
Algebro-geometric and number-theoretic packings of balls in {R}\sp N (Russian),
Uspekhi Mat. Nauk 40, no. 2(242), 185--186, 1985
 
  Kunyavskii B. È., Skorobogatov Alexei N. and Tsfasman Michael A.
Combinatorics and the geometry of del Pezzo surfaces of the fourth degree (Russian),
Uspekhi Mat. Nauk 40, no. 6(246), 145--146, 1985
 
1984 Vladuts Serge G., Katsman Gregory L. and Tsfasman Michael A.
Modular curves and codes with polynomial complexity of construction (Russian),
Problems Inform. Transmission 20 (1984), no. 1, 35--42.; translated from Problemy Peredachi Informatsii 20, no. 1,47--55, 1984
 
  Katsman Gregory L., Tsfasman Michael A. and Vladuts Serge G.
Modular curves and codes with a polynomial construction,
IEEE Trans. Inform. Theory 30, no. 2, part 2, 353--355, 1984
 
  Kunyavskii B. È. and Tsfasman Michael A.
Zero-cycles on rational surfaces and Néron Severi tori (Russian),
Izv. Akad. Nauk SSSR Ser. Mat. 48, no. 3, 631--654, 1984
 
1983 Tsfasman Michel A.
Goppa codes that are better than the Varshamov Gilbert bound (Russian),
Problems Inform. Transmission 18 (1982), no. 3, 163--166 (1983); translated from Problemy Peredachi Informatsii 18 (1982), no. 3,3--6, 1983
 
 

Tsfasman Michel A.
Arithmetic of singular del Pezzo surfaces (Russian),
Uspekhi Mat. Nauk 38, no. 6(234), 131--132, 1983

 
1982 Kunyavskii B. È. and Tsfasman Michael A.
The Néron Severi torus of a rational surface (Russian),
Uspekhi Mat. Nauk 37, no. 4(226), 163--164, 1982
 
 

Tsfasman Michel A.
The arithmetic of conic bundles (Russian),
Uspekhi Mat. Nauk 37, no. 2(224), 239--240, 1982

 
  Tsfasman Michael A., Vladuts Serge G. and Zink Th.
Modular curves, Shimura curves, and Goppa codes, better than Varshamov Gilbert bound,
Math. Nachr. 109, 21--28, 1982
 
1978 Tsfasman Michel A.
Moduli of very special abelian varieties (Russian),
Uspekhi Mat. Nauk 33, no. 5(203), 180, 1978
 

In his honor

2005 Ilyashenko Yu. et al.
Mikhail Anatolievich Tsfasman.
Mosc. Math. J. 5, no. 4, 745--746, 2005.
 


Last update : december 13, 2007, EL.